# SDR SWIA971219

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Engine: Pwa PW118B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE NL ON TAKEOFF SHOWED 110 PERCENT TO 115 PERCENT.  RETURNED TO SLC.  REPLACED LEFT HAND NL/NH INDICATOR.  RAN ENGINE, OPS CHECKS GOOD.
